Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Increased urination, irritation. Tests normal. How to get cured?

Since last 7days,all of a sudden the frequncy of urination in night increased to7/8 times i.e after every one hour.On consulatation with the Dr.he advised sonography to ascertain prostate position and other related urinary infection.The examination shown negative results.Also the urea level was shown as 21 in other test.The sugar level is also 90 in fasting ruling out the sugar as causeThe Dr. prescribed Uriliser dosage 3 times a day with water alongwith a tablet of Levoflox one tablet a day for 5 a days.But, the frequency has not reduced.Rather a bit of irritaion and the feeling of urge for urination has developed followed bysuffocation and an element of nagativity.Please advise me and oblige.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

The most common causes of frequent urination indeed have been ruled out, but as your complaints are more related to nocturnal enuresis, there could be a totally different perspective for this.

Nocturnal enuresis is usually more commonly seen in younger patients, but when seen in adults the factors that result in such a presentation have found to be depression, anxiety, insomnia, etc.

A psychological-aspect will have to be ruled out. Please do not be alarmed by my suggestion, I am only here to help you, and if all investigations report a normal result, other aspects will have to be looked into, as is this one.

Please discuss the details with your doctor and get a reference to a good psychologist or psychiatrist, both of whom can be of assistance.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor